# SDR SWIA2020033049548

- Difficulty date: February 12, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PLATE UNDER THE TRANSMITTER ANTENNA NO.2 HAS CORROSION. (MARKED)   (C CHECK) RO 3/27/2020    REMOVED CORROSION FROM PLATE UNDER TRANSMITTER ANTENNA #2 REF CRJ 200 SRM. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED A NEW PLATE UNDER THE TRANSMITTER ANTENNA #2 REF CRJ 200 SRM. PRESSURE LEAK CHECK AND OPS GOOD. COMPLIED WITH TASK CARD. SEE CONTINUATION FOR FURTHER DETAILS.
